# SDR 06FDEA1296

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE LOWER LEFT ATTACH FITTING HAS CORROSION REF N00327.  REPAIRED FITTING IAW EA 6-5530-99020.
